# SDR SIMA201006705

- Difficulty date: March 4, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,210 hours, 24,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656054
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT FORWARD FUSELAGE HAS BIRD STRIKE DAMAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR IAW EO EM-53MR-1360. THE AIRCRAFT WAS RETURNED TOSERVICE.
